# SDR AALA202106142851

- Difficulty date: June 2, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 41,000 hours, 14,941 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311440620000
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR BEAM Y765 LOCATED AT FR20, BUTT LINE Y765.  (L= 0.927 INCHES W= 0.433 INCHES D= 0.074 INCHES). REPLACED FLOOR BEAM Y765 LOCATED BETWEEN FR12 TO FR 24 FORWARD GALLEY AREA PER SRM 51-42-11-801.
